A1 Journal article (refereed)
„A DÉL BETÖRÉSE” (Kerényi Károly és a Sziget topológiája) (2012)


Fenyvesi, K. (2012). „A DÉL BETÖRÉSE” (Kerényi Károly és a Sziget topológiája). Irodalomtörténeti Közlemények, 2012 (6), 593-630.


JYU authors or editors


Publication details

All authors or editors: Fenyvesi, Kristof

Journal or series: Irodalomtörténeti Közlemények

ISSN: 0021-1486

Publication year: 2012

Volume: 2012

Issue number: 6

Pages range: 593-630

Publisher: Hungarian Academy of Sciences

Place of Publication: Budapest

Publication country: Hungary

Publication language: Hungarian

Open Access: Publication channel is not openly available


Free keywords: Nietzsche; Kerényi

Fields of science:


Contributing organizations


Ministry reporting: Yes

Reporting Year: 2012

JUFO rating: 0


Last updated on 2020-15-10 at 23:05